... weak, suffered occasionally from nausea and diarrhea and seeing imaginary spots, etc. My muscles seem to be dead. Can you help me? The weakness caused my ower vertebrae to sink, causing pressure on both hip bursas and I suffered from severe trochanteric bursitis for four years. Where my muscles should be I am sore to the touch and suffer frequent bruises, red rashes and burning sensations. No stairs, need help getting out of a chair, and before this I had a strong constitution, doing yard work and room painting. I had extreme calcification of a heart valve and had surgery Jan '12 to insert a cow valve, repair another valve, and do a bypass. I am getting weaker slowly but continuously and have lots of body pain.
Digitek - I took digoxin for five months before it was recalled. From the first dose, I was very?
Added 31 Aug 2012:
What I really need is a way to replace/repair my muscle and nerve cells. There must be something that will do it!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
when is the best time and what is the best method.to take this medicine azor.
1 answer • 23 Jul 2011
Diarrhea 2 months. Been on carvedilol since July, had nausea at first, now diarrhea. Blood work and?
... numerous stool exams all normal, no hx of irritable bowel, or anything remotely like that. Would like to stop it (and replace with something ...
1 answer • 5 Oct 2011
Started Victoza 4 weeks ago on lowest dose .6 for two weeks because I really want Victoza to work, but was getting severe sour stomach and nausea. ...
10 answers • 3 Mar 2012
Lisinopril - My father is 91 and suffers from a weak heart muscle, he was prescribed with digoxin and more recently prescribed lisinopril and now ...
1 answer • 6 May 2012
... chills, mussle spasms, mussles aching all over, 2 hours later vomited, diarrhea and 14 hours later still have all the above except vomiting but ...
5 answers • 17 Jan 2014